# SDR REXA2013121802412

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 20,998 hours, 18,531 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFANT LIFE VEST MISSING.  INSTALLED INFANT LIFE VEST IAW AMM 25-61-03.
